# SDR A6WA200640376

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER UNLOCK MESSAGE DURING CRUISE FLIGHT.  CWM ACTION REF 154290/4 FOR MEL.  DEACTIVATED TR IAW AMM IAW AMM 78-30-00.  REMOVED AND REPLACED LT ENGINE POWER DRIVE UNIT IAW AMM 78-32-03.  OPERATIONAL CHECK GOOD.  (M)
